Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Taken Cytotec, failed abortion. No amniotic fluid. What will happen if I do not take prescribed medicines?

i have failed the abortion. i am 3 months old pregnant.. and i took 3 tablets of cytotec .. and bleed for about 13 days and still not aborted.. i get a check up to a doctor and i found out that the fetus is still alive.. i haveno amniotic fluid .. what will happen if i don t take the medicines that prescribed my doctor?
Asked On : Thu, 29 Nov 2012
Answers:  1 Views:  156
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.

The fetus cannot survive now with nil amniotic fluid.
So if the fetus dies and remains inside the uterus it can lead to sepsis.
So you better take the tablets prescribed by your doctor to prevent these complications.
Sometimes D&C may also be needed as only medical treatment may not be enough to terminate 12 weeks pregnancy.
Take care.

Answered: Fri, 30 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor